# SDR SIMA200126203

- Difficulty date: September 19, 2001
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Unit
- Part number: 20110800001
- Part serial: 0328
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3607 - NR 1 ENGINE TORQUE AND NR 2 ENGINE PROPELLER SPEED WAS ERRATTIC DURING CLIMB-OUT.  CREW RETURNED TO FIELD.  REMOVED AND REPLACED THE PEC INTERFACE UNIT IAW ATR 72 AMM.  OPERATIONALLY CHECKED GOOD.  (M)
